The Stacks Project


Bibliography item: Faltings-finiteness

authorFaltings, Gerd
titleDer Endlichkeitssatz in der lokalen Kohomologie
year1981
typearticle
urlhttp://dx.doi.org/10.1007/BF01450555
journalMath. Ann.
number1
volume255
pages45–56
fjournalMathematische Annalen

BibTeX code

You can use the following code to cite this item yourself.

@article{Faltings-finiteness,
  author = {Faltings, Gerd},
  title = {Der {E}ndlichkeitssatz in der lokalen {K}ohomologie},
  year = {1981},
  url = {http://dx.doi.org/10.1007/BF01450555},
  journal = {Math. Ann.},
  number = {1},
  volume = {255},
  pages = {45--56},
  fjournal = {Mathematische Annalen},
}